# SDR CA030108005

- Difficulty date: December 6, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Gulstm 690D
- Aircraft time: 13,769 hours
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 102004104
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT GYRO HORIZON INDICATOR TOPPLED AND WOULD NOT ERECT.  SENT TO REPAIR, CALIBRATION AND TESTED.
